Skip to Content

Does vitron-c cause loose bowels and a lot of them?

Responses (1)

StephanieAlice 3 Dec 2014

It can.

Possible side effects of Vitron C:

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:

Constipation; darkened or green stools; diarrhea; loss of appetite; nausea; stomach cramps, pain, or upset; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; blood or streaks of blood in the stool; fever; severe or persistent nausea, stomach pain, or vomiting; vomit that looks like blood or coffee grounds.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions